# SDR CALA2013110892759

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 52,352 hours, 21,033 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: 316
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN, F CTL.  ELAC 2 FAULT HAPPEN WHEN AUTOPILOT ENGAGED RESETS WITH AP OFF BUT FAULTS AGAIN W AP PROG TEXT.   ACCOMPLISHED CHRONIC REVIEW.  R & R ELAC 2 COMPUTER IAW AMM 27-93-34-400-001 OPERATIONS CHECKED GOOD. UNABLE TO PERFORM LAND CAT TEST DUE TO DEPARTURE TIME.  AIRCRAFT DOWNGRADED TO NO AUTO LAND.
